Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I want to improve my sex condition . I am diabetic from last 2 years

I am 32 years old man. And I have diabetic from last 2 years. Now I am feeling very poor in sex. Is there any good tablet for improve my sex condition. The tablet should be without side effects. And also my peny size becoming less size. Can you help me regarding this matter?
Asked On : Tue, 9 Nov 2010
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to healthcaremagic diabetes forum.
If you are specifically looking for medications, I would like to tell you that all the medications used here have side effects. I would instead suggest you to follow with a strict diabetic treatment, monitoring of your sugars regularly. Along with improved nutrition, good sleep and proper stress management. You can consider getting a physical check up and other work up from a specialist. But that will be necessary, if your present sugar levels are under proper control and there is no nutritional problems.
Write back here if there is any further doubts regarding this issue..
Answered: Mon, 15 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor